MathSciNet Relay Station
MathSciNet bibliographic data
MR669658 20-04 (20F14 20G40)
Butler, Gregory; Cannon, John J. Computing in permutation and matrix groups. I. Normal closure, commutator subgroups, series. Math. Comp. 39 (1982), no. 160, 663–670.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement